# SDR COEA201904167913

- Difficulty date: February 26, 2019
- Submitted: April 16, 2019
- Operation: Air carrier
- Aircraft: N913FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 250
- Aircraft time: 27,565 hours, 36,289 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S5357571401211
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 195308 NR 12 POST HEAVY CHECK INSPECTION COE/MAJOR REPAIR: CENTER FUSELAGE R/H LOWER SKIN AFFECTED B CORRODED STRUCTURE (LEVEL 2) AT MLG ACTUATOR FITTING LOWER FORWARD BOLT HOLE. CORRECTIVE ACTION: REPAIRED PER SRAS ES-0094228-01.14279 ISSUE A.
